PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 69 | 2 |
Tytuł artykułu

On regular local operators on smooth maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X, Y, Z, W be manifolds and π : Z → X be a surjective submersion. We characterize π-local regular operators A : C∞(X,Y) → C∞(Z,W) in terms of the corresponding maps à : J∞(X,Y) ×XZ → W satisfying the so-called local finite order factorization property.
Słowa kluczowe
Rocznik
Tom
69
Numer
2
Opis fizyczny
Daty
wydano
2015
online
2015-12-30
Twórcy
Bibliografia
  • Kolar, I., Michor, P. W., Slovak, J., Natural Operations in Differential Geometry, Springer-Verlag, Berlin, 1993.
  • Slovak, J., Peetre theorem for nonlinear operators, Ann. Global Anal. Geom. 6 (3) (1988), 273-283.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2015_69_2_69-72
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.